# SDR ASOA2014092611338

- Difficulty date: September 16, 2014
- Submitted: September 26, 2014
- Operation: Air carrier
- Aircraft: N197PQ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15197
- Aircraft time: 14,618 hours, 10,025 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Condition: Unsecure
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

SEVERAL EMERGENCY EXIT LIGHTS ARE INOPERATIVE.  FOUND CONNECTORS LOOSE IAW ESPM 20-26-00 AND 20-44-00.  OPS TESTED THE LIGHTS IAW AMM 33-51-00-710-801, A01.
